International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Wijsman Rough Lacunary Statistical Convergence on I Cesaro Triple Sequences

  • N. Subramanian
  • A. Esi*

    * Corresponding author

    Abstract

    In this paper, we defined concept of Wijsman I-Cesàro summability for sequences of sets and investigate the relationships between the concepts of Wijsman strongly I-Cesàro summability and Wijsman statistical I- Cesàro summability by using the concept of a triple sequence spaces.

    How to Cite

    N. Subramanian, A. Esi, Wijsman Rough Lacunary Statistical Convergence on I Cesaro Triple Sequences, Int. J. Anal. Appl. 16 (2018), 643–653. https://doi.org/10.28924/2291-8639-16-2018-643

    BibTeX
    @article{Subramanian2018,
      author  = {Subramanian, N. and Esi, A.},
      title   = {Wijsman Rough Lacunary Statistical Convergence on I Cesaro Triple Sequences},
      journal = {Int. J. Anal. Appl.},
      volume  = {16},
      year    = {2018},
      pages   = {643--653},
      doi     = {10.28924/2291-8639-16-2018-643}
    }

    References

    • [1] S. Aytar, Rough statistical Convergence, Numer. Funct. Anal. Optim. 29(3) (2008), 291-303.
    • [2] A. Esi , On some triple almost lacunary sequence spaces defined by Orlicz functions, Res. Rev., Discr. Math. Struct. 1(2) (2014), 16-25.
    • [3] A. Esi and M. Necdet Catalbas,Almost convergence of triple sequences, Glob. J. Math. Anal. 2(1) (2014), 6-10.
    • [4] A. Esi and E. Savas, On lacunary statistically convergent triple sequences in probabilistic normed space, Appl. Math. Inf. Sci. 9 (5)(2015), 2529-2534.
    • [5] A. J. Dutta,A. Esi and B.C. Tripathy,Statistically convergent triple sequence spaces defined by Orlicz function, J. Math. Anal. 4(2)(2013), 16-22.
    • [6] S. Debnath, B. Sarma and B.C. Das ,Some generalized triple sequence spaces of real numbers , J. Nonlinear Anal. Optim. 6(1) (2015), 71-79.
    • [7] S.K. Pal, D. Chandra and S. Dutta, Rough ideal Convergence, Hacee. J. Math. Stat. 42(6)(2013), 633-640.
    • [8] H.X. Phu, Rough convergence in normed linear spaces, Numer. Funct. Anal. Optim. 22(2001), 201-224.
    • [9] A. Sahiner, M. Gurdal and F.K. Duden, Triple sequences and their statistical convergence, Selcuk J. Appl. Math. 8 (2)(2007), 49-55.
    • [10] A. Sahiner and B.C. Tripathy , Some I related properties of triple sequences, Selcuk J. Appl. Math. 9 (2)(2008), 9-18.
    • [11] N. Subramanian and A. Esi, The generalized tripled difference of χ 3 sequence spaces, Glob. J. Math. Anal. 3 (2)(2015), 54-60.
    • [12] M. Aiyub, A. Esi and N. Subramanian, The triple entire difference ideal of fuzzy real numbers over fuzzy p- metric spaces defined by Musielak Orlicz function, J. Intell. Fuzzy Syst. 33(2017), 1505-1512.